# SDR SWAA2025030498245

- Difficulty date: February 21, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 45,040 hours, 27,573 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LINER HAS BROKEN ASSIST HANDLE.   REMOVED AND REPLACED L1 DOOR LINER ASSIST HANDLE IAW AMM 52-11-31-401-NG.
